# SDR DL72W952130

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545771
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND LOWER FUSELAGE SKIN AT FS 720 BETWEEN STR 28L AND 28R WITH CORROSION DAMAGE THAT REQUIRED AN 8.5 INCH X 3 INCH SKIN CUT-OUT.  AN EXTERNAL DOUBLER WAS INSTALLED PER DL ERA 301729-14 AD.
